Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have urinating urge, pain top of penis urinating, pus and blood, increased water intake

Hello Doctor.

Since late Saturday night I have had the need to urinate frequently and often small volumes result with pain primarily at the top of penis (internal) when peeing. Seems there is a cola coloured pus in the cloudy urine with so far only a few small small specks of blood. Just noticed the blood today. Trying to drink water. Will go to walk in clinic tomorrow after work but I am freaking out.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It seems like you have the urge to urinate and the pain in your penis subsisted after urinating as well as the fact that you see pus and blood in your urine. I advise you to consult a urologist or a local qualified doctor who can examine you, take a good history, do a physical examination, and perform a thorough investigation like laboratory tests as well as probably imaging studies if necessary i.e. CT scans or MRIs. I hope this is nothing serious. I hope the advise helps. I recommend that you continue to drink plenty of fluids. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor